# SDR P5CA9600564

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 2182
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION AT MAIN DECK TIE DOWN (SEAT) TRACK STA 2182 LBL 98.  CORROSION REMOVED AND RE-PROTECTED PER BAC SRM 51-10-01 AND SRM 51-10-02.
